A study of the propagation of sound in the framework of generalized Navier–Stokes equations
Doklady Akademii Nauk, Tome 313 (1990) no. 5, pp. 1078-1081
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_5_a11,
author = {B. V. Alekseev},
title = {A study of the propagation of sound in the framework of generalized {Navier{\textendash}Stokes} equations},
journal = {Doklady Akademii Nauk},
pages = {1078--1081},
year = {1990},
volume = {313},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_5_a11/}
}
B. V. Alekseev. A study of the propagation of sound in the framework of generalized Navier–Stokes equations. Doklady Akademii Nauk, Tome 313 (1990) no. 5, pp. 1078-1081. http://geodesic.mathdoc.fr/item/DAN_1990_313_5_a11/